# SDR DXTA200500715

- Difficulty date: May 8, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 2,078 hours, 1,248 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 602751
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT GEAR UNSAFE ON EXTENSION, FOLLOWING PNEUMATIC AND MANUAL EXTENSION STILL UNSAFE.  INTERMITTENT UNLOCK LIGHT.  AFTER LANDING DURING TURN OFF OF RUNWAY, STEADY UNLOCK LIGHT AND GEAR HORN CAME ON SHUTDOWN IN PLACE.   REMOVED  & REPLACED L/H MAIN LANDING GEAR ACTUATOR DOWN LOCK MICRO SWITCH IAW CESSNA 750 MM 32-30-04. OPS CHECKS GOOD IAW CESSNA 750 MM TASK # 32-00-01-720
